# SDR DALA2024082908549

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N129DN
- Make and model: Airbus A321-211
- Aircraft serial: 10315
- Aircraft time: 9,413 hours, 3,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1029, SKIN PANEL BETWEEN FR51 TO FR52 STR 32L TO 43L HAS NUMEROUS GOUGES. CORRECTIVE ACTION: EVALUATED AREA IAW A321 SRM 53-41-11-283 DAMAGE FOUND WITHIN ALLOWABLE LIMITS, EXPECEPT ON SPOT AT FR 51 STR 38L OUT OF LIMITS REPAIRED IAW A321 SRM 53-00-11-300-013 USING DOUBLER / FILLER. RESTORED AND TREZTED AREA IAW A321 SRM 51-21-11. THIS REPAIR IS CLASS C LIFE LIMITED REPAIR @ 14900 FC/ 29800 FH REPAIR TBD. (LP 0526446)
